Logo letter

Clonazepam Withdrawals - How To Cope

 

Clonazepam is one of the most commonly used benzodiazepines for the treatment of anxiety, panic, and insomnia. It is also used to treat depression and anxiety and in some cases, Parkinson's disease. Unfortunately, many people who take clonazepam to treat these disorders experience a form of insomnia called sleep terrors. Sleep terrors are nightmares or vivid dreams that occur while the person is fast asleep. Many people who experience these symptoms don't realize that they are experiencing a case of clonazepam withdrawal symptoms and think that they are experiencing a normal night's rest.

 

Clonazepam can be very dangerous when it is not taken properly. The amount of time that a patient will have to experience clonazepam withdrawal symptoms greatly depends on several different factors, such as the dose of this drug, how long the medicine has been taking, how the medicine was mixed with alcohol or other drugs, and the age and health of the patient. It is important to be aware of how long a patient may have to go through severe withdrawal symptoms before they decide that it is time to head to the doctor's office. Many doctors will simply increase the dosage of their medication once the symptoms disappear, but increased dosages may be necessary for severe cases.

 

Clonazepam is usually taken on a nightly basis. If the dosage is increased or the dosage is decreased too much of the medication at pointofreturn.com can have very strong effects, such as hallucinations, confusion, anxiety, insomnia, and even seizures. These symptoms should subside once the dosage of clonazepam has been reduced or the patient begins to return to their normal sleeping habits. However, if the symptoms do not subside or are severe, a trip to the ER is necessary, or even a stay in the hospital to be medicated for an extended period of time. If a patient is subjected to prolonged clonazepam withdrawal symptoms, they may even begin to hallucinate and believe that something very dangerous is wrong with them.

 

Some common symptoms of clonazepam withdrawal include depression, irritability, anxiety, and restlessness. Clonazepam users may also begin to lose weight, due to the fact that the drugs cause an increase in metabolism. Because of this increase in metabolism, users may begin to feel sluggish, as their body does not get the amount of nutrition that it needs to function properly. This feeling of sluggishness is also common for those who take benzodiazepines for anxiety disorders, so it is not entirely surprising that users may also feel depressed. It is important, however, that these patients seek medical attention right away, as this could be a symptom of depression or another mental health disorder.

 

In more severe cases of clonazepam withdrawal, anxiety and panic can set in. Because of the physical effects that this medication has on the body, those who experience anxiety and panic often feel very uncomfortable, even scared. This can be very dangerous, especially when combined with other medications, like tranquilizers or antidepressants. Benzodiazepines are also often prescribed to help patients feel better during withdrawal, but they should not be relied on alone, and should be accompanied by therapy and guidance from mental health professionals. Read more about medication at https://www.huffingtonpost.com/entry/opinion-pinto-powell-equal-pay_us_5acb7514e4b09d0a1195d18b.

 

Clonazepam withdrawals can be tricky, as they can occur in just about anyone who takes this type of medication. Patients should remember that the symptoms they feel could be due to a myriad of different illnesses, so if they start showing signs of being sick, they should see a doctor immediately. If the doctor deems that the patient requires continued benzodiazepine therapy, it will be up to the patient to decide whether or not he or she wants to continue taking klonopin. The dosage and duration of the therapy will depend on the severity of the patient's symptoms, as well as their overall health, so talking to a medical professional is the best way to determine the right course of action. Be sure to check it out!